In this paper we will continue the analysis undertaken in [1] and in [2] [20] our investigation on the structure of Quasi-local quasi *-algebras possessing a sufficient family of bounded positive tracial sesquilinear forms. In this paper it is shown that any Quasi-local quasi *-algebras (A, A0), possessing a ”sufficient state” can be represented as non-commutative L2- spaces.

Triolo S. (2022). Some classes of quasi *-algebras. WSEAS TRANSACTIONS ON MATHEMATICS, 21, 594-599 [10.37394/23206.2022.21.67].

Some classes of quasi *-algebras

Triolo S.
Primo
2022-01-01

Abstract

In this paper we will continue the analysis undertaken in [1] and in [2] [20] our investigation on the structure of Quasi-local quasi *-algebras possessing a sufficient family of bounded positive tracial sesquilinear forms. In this paper it is shown that any Quasi-local quasi *-algebras (A, A0), possessing a ”sufficient state” can be represented as non-commutative L2- spaces.
Settore MAT/05 - Analisi Matematica
https://wseas.com/journals/mathematics/2022/b365106-039(2022).pdf
Triolo S. (2022). Some classes of quasi *-algebras. WSEAS TRANSACTIONS ON MATHEMATICS, 21, 594-599 [10.37394/23206.2022.21.67].
File in questo prodotto:
File Dimensione Formato  
b365106-039(2022).pdf

accesso aperto

Descrizione: pdf
Tipologia: Versione Editoriale
Dimensione 788.37 kB
Formato Adobe PDF
788.37 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/579125
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? ND
social impact